Irregular Menstruation After Implant Birth Control?
Hello, I have been using kb implants for 1 year and 8 months, but since the last few months, every menstrual power has only 1 or 2 days stopped and then menstruation again, and in the intimate part I feel sore, can’t say the west and too tired of menstruation again.
Hello Mrs. Dhelya,
Thank you for the question.
Birth control implants are a type of hormonal contraception made of plastic, which works by thickening the mucus in the uterus, making the lining of the uterus thinner, making it difficult for sperm to fertilize eggs and the uterus in conditions that are not good for pregnancy. KB implants can work for 3 years, are practical, do not interfere with appearance, and are cheap. As with other types of hormonal contraception, implantable birth control can have side effects in the form of menstrual disorders, so your complaint might be related to the use of implanted birth control. However, because complaints have only appeared in the last few months, it is also necessary to think about other causes, such as:
Pelvic inflammation PCOS Hormonal disorders Therefore, you should go to the doctor, so that anamnesis can be carried out (doctor-patient questions), physical examination, if necessary supporting examinations such as ultrasound, PAP smear, so that the doctor can find the underlying cause of your complaint and can provide appropriate care.
Don't forget to always maintain the health and cleanliness of the sex organs
So hopefully useful,